# SDR REXA2015091400879

- Difficulty date: September 14, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N916XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15154
- Aircraft time: 18,823 hours, 12,148 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-53-900-514 LEFT SIDE SEAT RAILS HAVE DAMAGE AT FS 773, 785.15, 813, 847, 930 & 960. BLENDED DAMAGE ON LT SIDE SEAT RAIL AT FS 773.00 & FOUND TO BE WITHIN LIMITS IAW REO 670-53-00-013, AREA MEASURING 1.3 X .400" X .019".  REPAIRED SEAT TRACK AT FS 813 IAW REO 670-53-00-074.  PERFORMED VISUAL INSPECTION OF LT SIDE SEAL RAIL FROM FS 931 - FS977 IAW NDTM 51-20-09, NO DEFECT NOTED, TOOL EXQS121.
